# SDR HNAA2025012300064

- Difficulty date: January 7, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2357 RH UPPER EDGE SKIN CRACKED ON RH THRUST REVERSER INTERNAL FIXED STRUCTURE.  REPAIRED IAW EO1-78-25-0018
